# SDR ABXA030304

- Difficulty date: June 18, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 54,797 hours, 52,094 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY OVERWING EXIT DOOR PAN CRACKED AT AFT UPPER JAMB SUPPORT FITTING.  REPAIRED AREA IAW DC-9 SRM 52-51 AND SSRM K07390.
